# SDR ABXA030471

- Difficulty date: December 2, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- Aircraft time: 37,712 hours, 42,242 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: J06011940
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE FS 1056 LONGERON 14 RT CRACKED.  REMOVED AND REPLACED SHEAR TIE IAW DC-9 SRM 51-30-2 AND 51-30-5.
